

2020 IPMC Young Professionals Workshop at the 71st IAC CyberSpace Edition Sunday 11 October 2020

The final virtual event for the 2020 IPMC Young Professionals Workshop will be held on **Sunday 11 October** 2020, in **two repeating sessions (9 AM CEST and 5 PM CEST)**, in order to allow attendance from all different time zones.

Each session will last 3 hours and will be arranged as follows:

		Session 1	Session 2
		opening: 9 AM CEST	opening: 5 PM CEST
Introduction	10 min	09:00	05:00
Team 1	30 min	09:10	05:10
Team 2	30 min	09:40	05:40
Team 3	30 min	10:10	06:10
Break	10 min	10:40	06:40
Team 4a	30 min	10:50	06:50
Team 4b	30 min	11:20	07:20
Conclusion	10 min	11:50	07:50
		closure: 12 PM CEST	closure: 8 PM CEST

The five Young Professionals Teams have been investigating the following Themes:

- 1. How do fragmented, remote, delocalized and virtual teams affect the way space projects are managed?
- 2. Which are the key leadership and planning aspects of PM in a time of crisis?
- 3. What is the role of space programs and the space community at large in shaping the societal impacts of forced social isolation and economic lockdown?
- 4. What is the impact of the current international crisis for the future of space projects, and how can PMs shape this impact into successful progress, ensuring acceptable risk and pioneering a new way forward?
 - a. Impacts and lessons learnt
 - b. Cost Benefit Analysis and new way forward

Familiarize yourself with the discussion topics by looking at the short presentations you will find <u>here</u> starting on October 6.

During the final event, each team will be given 30 minutes to pitch their recommendations and engage in a lively panel discussion. In addition, there will be some time allocated for the audience to ask questions and share their thoughts.

Join us to find out about the impact of Space Project Management in the world of global lockdown and what the Young Professionals' recommendations are to prepare, empower and develop the next generation workforce.

Sign up by Friday October 9 (RSVP to ipmc.yp.workshop@gmail.com). Let us know which session you would like to attend (9 AM CEST, 5 PM CEST or both) and we will send you the Webex invitation prior to the event.